In this paper, conditions for K-contact, Sasakian, and cosymplectic structures to be invariant under gauge transformation are found. Moreover, the same question is studied for 3-Sasakian, 3-almost contact, and 3-cosymplectic manifolds. Finally, it is shown that a slant submanifold of an almost contact metric manifold is invariant by gauge transformation.
REZAII, MORTEZA MIRMOHAMMAD and ZANDI, MEHRNOOSH
"Invariant structures and gauge transformation of almost contact metric manifolds,"
Turkish Journal of Mathematics: Vol. 40:
6, Article 9.
Available at: https://journals.tubitak.gov.tr/math/vol40/iss6/9